arrow
Volume 7, Issue 4
An Anisotropic Nonconforming Element for Fourth Order Elliptic Singular Perturbation Problem

S. Chen, M. Liu & Z. Qiao

Int. J. Numer. Anal. Mod., 7 (2010), pp. 766-784.

Published online: 2010-07

Export citation
  • Abstract

A new nonconforming element constructed by the Double Set Parameter method, is applied to the fourth order elliptic singular perturbation problem. The convergence uniformly in the perturbation parameter $\varepsilon$, is proved under the anisotropic meshes and optimal convergence rate $O(h)$ is obtained. Numerical results are given to demonstrate validity of our theoretical analysis.

  • Keywords

Nonconforming finite element, Double set parameter method, Anisotropic, Fourth order elliptic singular perturbation problem, Uniform convergence.

  • AMS Subject Headings

65N12, 65N30

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{IJNAM-7-766, author = {}, title = {An Anisotropic Nonconforming Element for Fourth Order Elliptic Singular Perturbation Problem}, journal = {International Journal of Numerical Analysis and Modeling}, year = {2010}, volume = {7}, number = {4}, pages = {766--784}, abstract = {

A new nonconforming element constructed by the Double Set Parameter method, is applied to the fourth order elliptic singular perturbation problem. The convergence uniformly in the perturbation parameter $\varepsilon$, is proved under the anisotropic meshes and optimal convergence rate $O(h)$ is obtained. Numerical results are given to demonstrate validity of our theoretical analysis.

}, issn = {2617-8710}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/ijnam/751.html} }
TY - JOUR T1 - An Anisotropic Nonconforming Element for Fourth Order Elliptic Singular Perturbation Problem JO - International Journal of Numerical Analysis and Modeling VL - 4 SP - 766 EP - 784 PY - 2010 DA - 2010/07 SN - 7 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/ijnam/751.html KW - Nonconforming finite element, Double set parameter method, Anisotropic, Fourth order elliptic singular perturbation problem, Uniform convergence. AB -

A new nonconforming element constructed by the Double Set Parameter method, is applied to the fourth order elliptic singular perturbation problem. The convergence uniformly in the perturbation parameter $\varepsilon$, is proved under the anisotropic meshes and optimal convergence rate $O(h)$ is obtained. Numerical results are given to demonstrate validity of our theoretical analysis.

S. Chen, M. Liu & Z. Qiao. (1970). An Anisotropic Nonconforming Element for Fourth Order Elliptic Singular Perturbation Problem. International Journal of Numerical Analysis and Modeling. 7 (4). 766-784. doi:
Copy to clipboard
The citation has been copied to your clipboard